# SDR REXA2020030500322

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 23,978 hours, 23,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND FOUND EXTERIOR EMERGENCY LIGHT 3 INOP (FS 406+120.50L)
RELAMPED EXTERIOR EMERGENCY LIGHT 3 IAW AMM 33-51-21, OPERATIONAL TEST GOOD, NO DEFECTS NOTED AT THIS TIME. P/N 1317
